Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS Brownsville, TX

April 14, 2015Hidalgo County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 14, 2015, 10:59 AM CDT for Hidalgo County, Kenedy County, Willacy County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2015, 10:59 AM CDT (15:59 UTC)
Expired
Apr 14, 2015, 11:45 AM CDT
In force
46 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 108 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 4.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS54 KBRO 141559
SVRBRO
TXC215-261-489-141645-
/O.NEW.KBRO.SV.W.0016.150414T1559Z-150414T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1059 AM CDT TUE APR 14 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
  SOUTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
  NORTHWESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 1145 AM CDT

* AT 1058 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  PUERTO RICO...OR 10 MILES NORTHWEST OF SAN MANUEL...AND MOVING EAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINN...SAN MANUEL AND PUERTO RICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
      2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1558Z 256DEG 23KT 2664 9828 

$$

JS
2 follow-up statements
174 
WWUS54 KBRO 141618
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1118 AM CDT TUE APR 14 2015

TXC215-261-489-141645-
/O.CON.KBRO.SV.W.0016.000000T0000Z-150414T1645Z/
HIDALGO TX-KENEDY TX-WILLACY TX-
1118 AM CDT TUE APR 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHEASTERN HIDALGO...SOUTHWESTERN KENEDY AND NORTHWESTERN
WILLACY COUNTIES...

AT 1117 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8
MILES NORTH OF SAN MANUEL...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
LINN...SAN MANUEL AND PUERTO RICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
      2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1617Z 256DEG 23KT 2669 9812 

$$

JS
979 
WWUS54 KBRO 141642
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 AM CDT TUE APR 14 2015

TXC215-261-489-141652-
/O.EXP.KBRO.SV.W.0016.000000T0000Z-150414T1645Z/
HIDALGO TX-KENEDY TX-WILLACY TX-
1142 AM CDT TUE APR 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HIDALGO...
SOUTHWESTERN KENEDY AND NORTHWESTERN WILLACY COUNTIES WILL EXPIRE AT
1145 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
      2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1639Z 256DEG 23KT 2669 9812 

$$

JS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:41 AM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Apr 14, 6:41 AM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
641 AM CDT TUE APR 14 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...MCS/SQUALL LINE HAS REALLY DEVELOPED WITHIN THE PAST
30 MINUTES WITH TSRA JUST NORTH OF THE VALLEY. IF STAYS ON CURRENT
TRAJECTORY WILL MAKE IT DOWN TO THE VALLEY TAF SITES AROUND 13Z
AT MFE AND 1330 AT HRL/BRO. EXPECT GUSTY WINDS AND FREQUENT
LIGHTNING ALONG WITH HEAVY RAIN. AM ALSO EXPECTING REDEVELOPMENT
PER SHORT RANGE MODELS INTO THE LATE AFTERNOON AS WELL. APPEARS
TSRA SHOULD WANE JUST AFTER SUNSET. OVERNIGHT...EXPECT PATCHY FOG
TO FORM AT ALL THE TAF SITES. HAVE MVFR IN THE TAFS BUT IFR IS A
POSSIBILITY.

&&

.PREV DISCUSSION... /ISSUED 421 AM CDT TUE APR 14 2015/

SHORT TERM /NOW THROUGH WEDNESDAY/...AN UPPER LEVEL LOW CURRENTLY
OVER SOUTHWESTERN OKLAHOMA WILL CONTINUE TO MOVE NORTHEASTWARD AND
EVENTUALLY BECOME ABSORBED IN THE FLOW. A MUCH STRONGER UPPER LOW
WILL MOVE ACROSS THE GREAT BASIN INTO THE INTERMOUNTAIN WEST. A
SURFACE COLD FRONT STRETCHES FROM EAGLE PASS TO WEST OF LONGVIEW AND
WILL CONTINUE MOVING SOUTHWARD. TSTORMS HAVE DEVELOPED ON THIS
FEATURE THE PAST FEW HOURS AND MAY CONTINUE AND EFFECTIVELY BRING
THE FRONT INTO NORTHERN SECTIONS THIS MORNING. WHILE THE UPPER LOW
AND ASSOCIATED DYNAMICS WILL MOVE AWAY FROM THE AREA...AN UPPER JET
WILL BE MOVING OVERHEAD ALONG WITH DECENT DIFFLUENCE ALOFT AND A
SURFACE FOCUS SHOULD BE ENOUGH TO DEVELOP CONVECTION TODAY.

BY MID MORNING MOST CIN SHOULD BE ERODED WITH MLCAPE APPROACHING
2000 J/KG. BULK SHEAR REACHES 40 KNOTS AND MID LEVEL LAPSE RATES ARE
AROUND 6.5 C/KM. AN ISOLATED SEVERE STORM IS POSSIBLE WITH THE AREA
CONTINUED TO BE OUTLOOKED BY SPC IN THE MARGINAL CATEGORY. 0-6 KM
WIND IS SOUTHWEST AT 15 KNOTS AND AS THE FRONT MOVES IN LATER THIS
MORNING...TRAINING OF STORMS IS POSSIBLE WITH AN ATTENDANT FLOOD
THREAT. PWATS ARE NOT AS HIGH AS THE PAST SEVERAL DAYS AND THERE IS
A LITTLE MORE DRY AIR IN THE MID LEVELS...NEVERTHELESS...WITH RECENT
HEAVY RAINFALL WE HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE
CWA.

FRONT WASHES OUT TONIGHT WITH MOST SHOWERS AND STORMS DECREASING IN
THE EVENING WITH INCREASING INHIBITION. BROUGHT POPS DOWN TO SLIGHT
CHANCE BY MID EVENING THROUGH MOST OF THE NIGHT. WEDNESDAY BRINGS
ANOTHER UNSETTLED DAY WITH CHANCE POPS ACROSS ALL OF THE AREA WITH A
LITTLE BETTER CHANCES IN THE EASTERN HALF OF THE AREA.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...THE GFS AND ECMWF
START OFF IN FAIR AGREEMENT WEDNESDAY NIGHT...BUT DIVERGE BY THE
WEEKEND...RESULTING IN A LOWER CONFIDENCE FORECAST. WITH NEITHER
MODEL PRESENTING A COMPELLING SOLUTION...A BLEND WAS USED...WITH
MIXED CONFIDENCE.

UNSETTLED WEATHER WILL STILL BE IN PLAY WEDNESDAY NIGHT WITH MID
LEVEL DIFFLUENCE OVERHEAD AND AMPLE LOW LEVEL MOISTURE STILL PUMPING
INTO THE CWA ON A MODERATE ONSHORE WIND...DRIVEN BY HIGH PRESSURE
OVER THE GULF. A MID LEVEL LOW WILL BE CUTTING OFF IN THE VICINITY
OF THE FOUR CORNERS...AND WILL BE CREATING PRESSURE FALLS OVER THE
SOUTHERN HIGH PLAINS.

THE EVOLUTION OF THE NEXT MID LEVEL DISTURBANCE IS WHERE SOME
MODEL DIFFERENCES DEVELOP. THE GFS MOVES THE FOUR CORNERS LOW
SLOWLY SOUTHEAST INTO NORTH TEXAS THROUGH THURSDAY NIGHT...WITH A
FRONT OUT AHEAD OF IT OVER THE SOUTHERN PLAINS. WRAP AROUND DRY
AIR WILL PULL INTO WEST TEXAS...ABRUPTLY DRYING THINGS OUT FOR THE
CWA ON FRIDAY WITH A WEAK NORTH WIND THROUGH SATURDAY BEFORE A
SOUTHEAST WIND DEVELOPS AGAIN. REINFORCING HIGH PRESSURE WILL
ARRIVE ON SUNDAY WITH BENIGN WEATHER SUNDAY AND MONDAY.

THE ECMWF KEEPS THE MID LEVEL LOW BACK OVER THE SOUTHERN HIGH
PLAINS LONGER...WITH THE RESULT THAT DRIER AIR NEVER REALLY MAKES
IT INTO THE CWA AS PER THE GFS...AND RAIN CHANCES LINGER INTO THE
WEEKEND. THE LOW WILL KICK OUT ON SUNDAY...AS IT DOES WITH THE
GFS...AND REINFORCING HIGH PRESSURE WILL BE PULLED INTO WEST
TEXAS...BUT IT WON'T BE ABLE TO DISPLACE MOISTER AIR STILL IN
PLACE OVER THE CWA.

WARMER THAN AVERAGE TEMPS WILL OCCUR THROUGH FRIDAY BEFORE A
SLIGHT COOL DOWN TO SEASONAL...ACCORDING TO THE GFS...WHEREAS
SLIGHTLY WARMER THAN AVERAGE TEMPS WILL PREVAIL THROUGH THE LONG
TERM ACCORDING TO THE ECMWF.

MARINE...
NOW THROUGH WEDNESDAY...MODERATE EAST TO SOUTHEAST WINDS AND
MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH WEDNESDAY.
THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AFTERNOON AS THE
NEXT COLD FRONT ARRIVES. CLOUD TO SURFACE LIGHTNING STRIKES...
VARIABLY GUSTY WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED
ALONG WITH LOCALLY HEAVY DOWNPOURS.

WEDNESDAY NIGHT THROUGH SATURDAY...LIGHT TO MODERATE SOUTHEAST
WINDS AND MODERATE SEAS WILL PREVAIL WITH HIGH PRESSURE OVER THE
GULF. LOWER PRESSURE WILL DEVELOP UPSTREAM OVER WEST TEXAS AS A
SHARP MID LEVEL TROUGH DIGS SOUTH INTO THE FOUR CORNERS AREA. THE
RESULT WILL BE SLIGHTLY STRONGER WINDS THU NIGHT WITH POSSIBLE
SMALL CRAFT EXERCISE CAUTION CONDITIONS INTO EARLY FRIDAY. WINDS
SHOULD DECREASE FRI AS PRESSURE EQUALIZES OVER THE AREA AND JUST
OFFSHORE OVER THE GULF...WITH HIGHER PRESSURE BEING PUSHED FARTHER
TO THE EAST. THE MODELS DIFFER WITH THE OUTCOME FRIDAY NIGHT INTO
SATURDAY...WITH A WEAK FRONT POSSIBLY PUSHING INTO THE AREA AND
BRINGING A BRIEF PERIOD OF NORTH WINDS. THOUGH UNCERTAINTY EXISTS
FOR THE WEEKEND...ADVISORIES ARE NOT EXPECTED. SIMILARLY...RAIN
CHANCES MAY LINGER INTO THE WEEKEND IF DRIER AIR DOES NOT TAKE
OVER ON FRIDAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ248>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

55
Hazardous weather outlook, Apr 14, 4:24 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 AM CDT TUE APR 14 2015

TXZ248>257-150930-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
424 AM CDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
THROUGH LATE THIS AFTERNOON. WIDESPREAD 1 TO 2 INCHES OF RAINFALL
EXPECTED WITH LOCALLY HIGHER AMOUNTS...WHEN COMBINED WITH RECENT
HEAVY RAINFALL OVER THE PAST SEVERAL DAYS...WILL INCREASE THE
AMOUNT OF RUNOFF AND LEAD TO FLASH FLOODING.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. IF
THUNDERSTORMS BECOME SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS...ALONG WITH HEAVY RAINFALL AND DANGEROUS CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THURSDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY BEGINNING MID MORNING.

GMZ130-132-135-150-155-170-175-150930-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
424 AM CDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT PRODUCING
GUSTY WINDS AND LOCALLY HIGH SEAS. CLOUD TO SURFACE LIGHTNING CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. CLOUD TO
SURFACE LIGHTNING...GUSTY WINDS...AND LOCALLY HIGH SEAS CAN BE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 14, 8:11 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
811 AM CDT TUE APR 14 2015

TXZ248-252-141400-
STARR TX-ZAPATA TX-
811 AM CDT TUE APR 14 2015

...SPECIAL WEATHER STATEMENT...

AT 810 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER FALCON LAKE...OR 15 MILES NORTHWEST OF ROMA...MOVING NORTHEAST
AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM THROUGH 900 AM.

LOCATIONS IMPACTED INCLUDE...
VIBORAS...FALCON STATE PARK...FALCON DAM...LOPENO...FALCON HEIGHTS
AND NEW FALCON.

LAT...LON 2684 9896 2679 9895 2679 9877 2670 9864
      2652 9913 2653 9916 2654 9917 2657 9917
      2662 9918 2665 9920 2670 9921
TIME...MOT...LOC 1310Z 243DEG 26KT 2663 9914

JS
Special weather statement, Apr 14, 9:35 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 AM CDT TUE APR 14 2015

TXZ250-251-141515-
KENEDY TX-BROOKS TX-
935 AM CDT TUE APR 14 2015

...SPECIAL WEATHER STATEMENT...

AT 934 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ENCINO...OR 13 MILES NORTHEAST OF EL COYOTE RANCH AIRPORT...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENCINO...RACHAL AND BORDER PATROL.

LAT...LON 2724 9787 2698 9773 2684 9811 2705 9822
      2724 9790
TIME...MOT...LOC 1434Z 241DEG 28KT 2701 9809

JS
Special weather statement, Apr 14, 9:37 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
937 AM CDT TUE APR 14 2015

TXZ252-141515-
STARR TX-
937 AM CDT TUE APR 14 2015

...SPECIAL WEATHER STATEMENT...

AT 937 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF SANTA CATARINA...OR 9 MILES EAST OF EL SAUZ...
MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... SAN ISIDRO...LA REFORMA...SANTA
CATARINA...SANTA ELENA...LA GLORIA AND DELMITA.

LAT...LON 2666 9881 2679 9864 2678 9832 2663 9839
      2652 9845 2649 9876
TIME...MOT...LOC 1437Z 253DEG 20KT 2660 9871

JS
Special weather statement, Apr 14, 10:10 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1010 AM CDT TUE APR 14 2015

TXZ251-141600-
KENEDY TX-
1010 AM CDT TUE APR 14 2015

...SPECIAL WEATHER STATEMENT...

AT 1009 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BORDER PATROL...OR 15 MILES SOUTH OF SARITA...MOVING NORTHEAST
AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... KENEDY COUNTY WIND FARMS...ARMSTRONG
AND THE US HIGHWAY 77 BORDER PATROL STATION.

LAT...LON 2717 9745 2716 9744 2716 9743 2714 9746
      2715 9744 2705 9744 2706 9746 2704 9747
      2706 9749 2703 9749 2688 9785 2709 9794
      2726 9764 2724 9763 2723 9753 2726 9743
      2728 9742
TIME...MOT...LOC 1509Z 242DEG 27KT 2700 9784

JS
Special weather statement, Apr 14, 10:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1013 AM CDT TUE APR 14 2015

TXZ252-253-141600-
HIDALGO TX-STARR TX-
1013 AM CDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND
NORTHEASTERN STARR COUNTIES UNTIL 1100 AM CDT...

AT 1012 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SANTA CATARINA...OR 14 MILES NORTHWEST OF MCCOOK...MOVING EAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...SAN ISIDRO...PUERTO RICO...LA REFORMA...SANTA CATARINA...LA
GLORIA AND DELMITA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2646 9867 2674 9860 2674 9822 2639 9822
TIME...MOT...LOC 1512Z 274DEG 14KT 2660 9857

JS
Special weather statement, Apr 14, 10:48 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1048 AM CDT TUE APR 14 2015

TXZ248-249-141630-
JIM HOGG TX-ZAPATA TX-
1048 AM CDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JIM HOGG AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 1130 AM CDT...

AT 1048 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF ESCOBAS...OR 9 MILES NORTH OF BUSTAMANTE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT AND THOMPSONVILLE.

LAT...LON 2703 9907 2715 9922 2727 9910 2727 9880
      2735 9880 2736 9868
TIME...MOT...LOC 1548Z 224DEG 23KT 2713 9911

JS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:33 PM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more21 hr
Apr 13, 10:15 PM CDTSpecial Weather StatementBROHidalgo45 min
Apr 13, 10:19 PM CDTSevere Thunderstorm WarningBROHidalgo25 min
Apr 13, 10:47 PM CDTSpecial Weather StatementBROHidalgo43 min
Apr 14, 5:35 AM CDTSpecial Weather StatementBROJim Hogg40 min
Apr 14, 6:18 AM CDTSpecial Weather StatementBROJim Hogg42 min
Apr 14, 6:26 AM CDTAreal Flood AdvisoryBROBrooks2 hr
Apr 14, 6:35 AM CDTSpecial Weather StatementBROBrooks, Kenedy, Starr40 min
Apr 14, 7:18 AM CDTFlash Flood WarningBROBrooks87 min
Apr 14, 7:23 AM CDTSpecial Weather StatementBROZapata52 min
Apr 14, 7:32 AM CDTAreal Flood AdvisoryBROJim Hogg, Zapata118 min
Apr 14, 7:46 AM CDTSpecial Weather StatementBROHidalgo, Kenedy, Starr, Willacy89 min
Apr 14, 8:00 AM CDTSpecial Marine WarningBRO45 min
Apr 14, 8:07 AM CDTAreal Flood AdvisoryBROKenedy113 min
Apr 14, 8:11 AM CDTSpecial Weather StatementBROStarr49 min
Apr 14, 8:43 AM CDTFlash Flood WarningBROBrooks2 hr
Apr 14, 8:47 AM CDTSpecial Marine WarningBRO43 min
Apr 14, 9:35 AM CDTSpecial Weather StatementBROBrooks40 min
Apr 14, 9:37 AM CDTSpecial Weather StatementBROStarr38 min
Apr 14, 10:10 AM CDTSpecial Weather StatementBROKenedy50 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBROStarr47 min
Apr 14, 10:34 AM CDTAreal Flood AdvisoryBROHidalgo, Starr116 min
Apr 14, 10:48 AM CDTSpecial Weather StatementBROJim Hogg42 min
Apr 14, 11:48 AM CDTSpecial Marine WarningBRO42 min
Apr 14, 2:07 PM CDTSpecial Weather StatementBROCameron38 min
Apr 14, 2:44 PM CDTSpecial Marine WarningBRO31 min
Apr 14, 3:08 PM CDTSpecial Marine WarningBRO52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.